I have chronic telogen effluvium. I also have Sjogren's Syndrome. My hair falls out and grows back - the problem is the growth phase never reaches any fullness before the fall out starts again. I am taking Plaquenil and vitamin supplements - D, biotin, multivitamin and fish oil. I also take Moducare. This was going on a number of years before I started Plaquenil and so I don't think it is the culprit. My dermatologist has no answer. Have you any ideas? Thank you.
Iron deficiency is the commonest cause of hair loss. Iron deficiency can be due to poor intake or poor absorption or due to hidden loss from bleeding as is seen in UTI and gut problems like IBS. The cause of anemia has to be found out by various blood tests. Iron replacement along with diet rich in iron and hemoglobin should be given. Please consult a hematologist if iron deficiency is detected. Hair loss can also be due to dandruff, dermatitis, shampoos, oils, soaps, dust and dirt etc. Thyroid disorders and diabetes too could be a cause. Insomnia, stress and anxiety along with poor diet and excess of caffeine too can be the cause. Do discuss this with your doctor and get yourself examined. Take care!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.